# SDR IPXA2575759

- Difficulty date: September 27, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 817 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY HAS DENT IN SKIN BS 817 BETWEEN 23R AND 24R.     CUT OUT DENT, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01-2R, REPAIR 3.
